# SDR R61A201401020016

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DOUBLER HAS SIGNS OF CORROSION ON FRAME 90.  MAINTENANCE R & R DOUBLER IAW SRM 51-41-02.
